# SDR UALA2011121506898

- Difficulty date: December 13, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 41,126 hours, 8,856 cycles
- Engine: Pwa PW4077
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21566OPT2
- Part serial: 519
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT BRAKE IS WORN PER DL8610.  REPLACED BRAKE PER MM.
